Jump to content

jaygee: Two weeks of Lexapro


jaygee

Recommended Posts

Hi Everyone,

I hope i have posted in the right place, sorry if i havent. I am a bit frazzled right now and was hoping someone might be around to talk. About 2 weeks ago i finally stopped taking lexapro after 10 years. I waited a few days and then started taking 100mg 5htp and for the last couple of days i have upped that to 200mg. Right now i am a mess. I feel like i cant take a breath, my blood pressure is high, i have terrible tinnitus that started during my taper and i just want to cry. Im not quite sure what to do anymore. I tapered slowly and then got tinnitus and freaked out then had to jump back on Lexapro before reducing again. Any help or advice would appreciated.

Edited by mammaP
Added name to title
Link to comment
  • Moderator Emeritus

Hi Jaygee, welcome to SA. I am sorry to see that you are suffering like this. This is classic withdrawal and things are moving now to teach doctors that it exists!  If you could fill in the survey that is at the top of every page here it would help tremendously. The more people who give their experience the better. There are just a few hours left. 

 

We don't recommend 5HTP, it often causes more problems but it is sometimes recommended in other places to replace SSRIs. That rarely works. 

 

Can you tell us how you tapered?

 

 It would be good if you can fill in your signature for us with the dates you started tapering and when you stopped, jumped back on etc. The dose you jumped off at is important too.  The link will take you to the signature box, you just fill it in and click save .

http://survivingantidepressants.org/settings/signature/

 

The only way to stop withdrawal is to reinstate a very small dose of lexapro. The dose would depend on how long you have been off and the dose you took for 10 years. 

We will help you to get through this but need the information to decide the next step for you. 

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment
  • 4 months later...

Any update?

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy